MathSciNet Relay Station
MathSciNet bibliographic data
MR1308003 32F20
Chen, Ten Ging Geometry of strictly convex domains and an application to the uniform estimate of the $\overline\partial$-problem. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2127–2137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement